MathSciNet Relay Station
MathSciNet bibliographic data
MR2964774 60B20 (15B52 47B80)
Kritchevski, Eugene; Valkó, Benedek; Virág, Bálint The scaling limit of the critical one-dimensional random Schrödinger operator. Comm. Math. Phys. 314 (2012), no. 3, 775–806.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement